# SDR REXA2022110102355

- Difficulty date: September 20, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: CC670331205
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 BETWEEN F.S.250 TO F.S.265 IS CORRODED	REMOVED AND REPLACED STRINGER 27
